I'm on 20mg of citalopram been on 3 months!

Hi all been on 20mg of citalopram for 3 months now but I keep waking up all through the night I need to take them in the morning because of work. I don't have panic attacks but having pains in my head shaking and feeling not right beacuse when I first started taking citalopram I felt ok but I feel a bit of anxiety and depression creeping back in do you think I need a stronger medication please help thanks merry Christmas to everyone on here ๐ŸŽ…๐ŸŽ…๐ŸŽ…๐ŸŽ…๐ŸŽ…๐ŸŽ…

Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

3 Replies

oldest โ€ข newest
  • Sounds like me...started with citalopram but didnt do nothing..now I am on Sertralin since 2 years. ..way better! But remember everyone reacts different. Take care you are NOT alone!

  • Think it's still early days they take ages to get into your system properly and sounds like they are starting to now , I take mine am too and have sleep disturbance but it does get easier give it a bit longer try not to worry it does sound normal if your still not happy tho do go back to your GP . All the best .

  • I'm not taking any anti anxiety Meds but I too wake up off and on all through the night....for years. I too have head pains, but I also get severe headaches....for years๐Ÿ˜“. I do suffer from anxiety and health fears. Not sure about your meds causing this as I seem to have same thing. I shake (inside) at night and often have a feeling of dread.

    Hope you are doing better today....

You may also like...